# SDR ASAA0640029

- Difficulty date: January 13, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545808244
- Condition: Cracked
- Location: Fs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND CABIN FUSELAGE FRAME AT BS 294.5 CRACKED BETWEEN STRINGER 2 AND 3 LEFT.  REMOVED AND REPLACED FRAME SECTION IAW B737-400 SRM 51-10-02 AND 51-40-02 FIGURE 8.  (M)
